# SDR ASAA1057664

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,789 hours, 3,493 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32912142
- Part serial: 3139
- Condition: Defective
- Location: Apu
- Part time: 6,738 hours, 1,983 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU/ CDU "CURRENT STATUS" FAULT49 52240 "HI CURRENT FLOW TO BLEED VALVE" + 25 PAST FLIGHT " OTHER OCCURRENCES" HISTORY.  FOUND PIN 1 & 2 TO READ 6 OHMS INSTEAD OF GREATER THAN 20 OHMS PER FIM 49 51 00 AT BLEED AIR VALVE.  CHANGED APU BLEED AIR VALVE REF:  AMM 49 52 11.  APU/ CDU "CURRENT STATUS" CLEARED OUT FAULT:49 52240.  ALL FAULT HISTORY CLEARED OUT FROM APU/CDU FAULT PAGES.  OPERATED APU BLEED SYS & RAN NR 1 ENG OPS NORMAL.
